# SDR 04FDEA00647

- Difficulty date: March 14, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE LOWER SURFACE SKIN AT XORS 759 CRACKED.  LT WING FIXED LEADING EDGE LOWER SURFACE SKIN AT XORS 759 SMOOTH END AND FOUND WITHIN LIMITS AS PER SRM 57-00-01 VOL 1 FIG 3  HFEC INSPECTION CARRIED OUT AS PER NDT SPM PART 06-10-01.001 REV 11.
